Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Jun 19, 2013, 10:26 AM CDT for 6 counties in Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2013, 10:26 AM CDT (15:26 UTC)
- Expired
- Jun 19, 2013, 12:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Briscoe County, TX, Childress County, TX, Cottle County, TX, Floyd County, TX, Hall County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 141 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 11:10 AM CDT | FLASH FLOOD | 8 S Childress, TX | HIGHWAY 83 FLOODED BETWEEN 5 AND 15 MILES SOUTH OF CHILDRESS. |
| Jun 19, 11:10 AM CDT | FLASH FLOOD | Cee Vee, TX | ALL ROADS FLOODED AND IMPASSABLE IN AND AROUND CEE VEE. |
| Jun 19, 11:15 AM CDT | FLASH FLOOD | Turkey, TX | MAIN STREET IN TURKEY FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 3.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 20.9
The text
As transmitted, in the capitals the NWS used until 2016.
826
WGUS54 KLUB 191526
FFWLUB
TXC045-075-101-153-191-345-191730-
/O.NEW.KLUB.FF.W.0002.130619T1526Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1026 AM CDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRISCOE COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN FLOYD COUNTY IN NORTHWEST TEXAS...
NORTHERN COTTLE COUNTY IN NORTHWEST TEXAS...
NORTHERN MOTLEY COUNTY IN NORTHWEST TEXAS...
SOUTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN HALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1230 PM CDT
* AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL REPEATING ACROSS THE
WARNED AREA. RAINFALL RATES FROM 4 INCHES PER HOUR TO 8 INCHES PER
HOUR WERE CONTINUING WITH THESE STORMS AND CAUSING VERY RAPID RUNOFF.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
QUITAQUE...SILVERTON...CAPROCK CANYON STATE PARK...CEE VEE...
FLOMOT...KIRKLAND...MACKENZIE RESERVOIR...NORTHFIELD...SOUTH
PLAINS...SWEARINGEN...TELL AND VALLEY SCHOOLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3454 10052 3441 10001 3423 10002 3423 10004
3403 10004 3403 10005 3406 10095 3429 10147
3474 10147
$$
052 follow-up statements
116
WGUS74 KLUB 191623
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1123 AM CDT WED JUN 19 2013
TXC045-075-101-153-191-345-191730-
/O.CON.KLUB.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD TX-HALL TX-MOTLEY TX-CHILDRESS TX-BRISCOE TX-COTTLE TX-
1123 AM CDT WED JUN 19 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN COTTLE...
BRISCOE...SOUTHERN CHILDRESS...NORTHERN MOTLEY...SOUTHERN HALL AND
NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM CDT...
AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PORTIONS OF THE WARNED
AREA. THE HEAVIEST RAINFALL WAS LOCATED FROM NEAR TURKEY TO FLOMOT
AS WELL AS ACROSS EASTERN COTTLE COUNTY...EAST OF PADUCAH. AS ONE
STORM MOVED ACROSS CAPROCK CANYONS STATE PARK IT BRIEFLY PRODUCED
RAINFALL RATES OF 6 TO AS HIGH AS 12 INCHES PER HOUR. THIS
TORRENTIAL RAINFALL WAS FALLING IN LOCATIONS WHERE 3 TO 5 INCHES OF
RAINFALL HAVE ALREADY OCCURRED AND WILL CONTINUE THE EXACERBATE
ONGOING FLOODING. FLASH FLOODING WAS OCCURRING IN CAPROCK CANYONS
STATE PARK...HIGHWAY 256 NEAR LAKEVIEW...ALL ROADS AROUND CEE VEE
AND HIGHWAY 83 SOUTH OF CHILDRESS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...QUITAQUE...SILVERTON...CAPROCK CANYON STATE PARK...CEE
VEE...FLOMOT...NORTHFIELD...SWEARINGEN...TELL AND VALLEY SCHOOLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO
FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN LUBBOCK
AT 8067451290.
&&
LAT...LON 3454 10052 3441 10001 3423 10002 3423 10004
3403 10004 3403 10005 3406 10095 3429 10147
3474 10147
$$713
WGUS74 KLUB 191701
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1201 PM CDT WED JUN 19 2013
TXC045-075-101-153-191-345-191730-
/O.CON.KLUB.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD TX-HALL TX-MOTLEY TX-CHILDRESS TX-BRISCOE TX-COTTLE TX-
1201 PM CDT WED JUN 19 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN COTTLE...
BRISCOE...SOUTHERN CHILDRESS...NORTHERN MOTLEY...SOUTHERN HALL AND
NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM CDT...
AT 1200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING CAPROCK CANYONS
STATE PARK AND QUITAQUE...WITH OTHER AREAS OF HEAVY RAIN OVER
NORTHERN FLOYD COUNTY. ALTHOUGH RAINFALL RATES HAVE DECREASED
SLIGHTLY...THESE THUNDERSTORMS STILL WILL BE CAPABLE OF LOCALLY 2
INCHES PER HOUR TO 4 INCHES PER HOUR RAINFALL RATES. RAINFALL AT
CAPROCK CANYONS STATE PARK MAY PERSIST PAST 1230 PM WITH ADDITIONAL
RAINFALL OF ONE INCH TO ONE AND A HALF INCHES DURING THIS TIME.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CHILDRESS...QUITAQUE...SILVERTON...CAPROCK CANYON ST....CAPROCK
CANYON ST. PARK...CEE VEE...FLOMOT...KIRKLAND...MACKENZIE
RESERVOIR...NORTHFIELD...SOUTH PLAINS...SWEARINGEN...TELL AND
VALLEY SCHOOLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE
POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3454 10052 3441 10001 3423 10002 3423 10004
3403 10004 3403 10005 3406 10095 3429 10147
3474 10147
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 5:46 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 19, 5:46 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 546 AM CDT WED JUN 19 2013 .AVIATION... VFR CONDITIONS EXPECTED TO PREVAIL AT BOTH SITES. THAT SAID...TSTM COMPLEX IN THE CENTRAL TEXAS PANHANDLE MAY AFFECT KCDS AROUND 13Z AND THUS HAVE ADDED MENTION OF TSTMS IN THE VICINITY AT THAT TERMINAL. INTO THE AFTERNOON...WE MAY SEE SOME TSTMS DEVELOP NW OF KLBB BUT COVERAGE APPEARS TOO LIMITED TO MENTION EXPLICITLY ATTM. IT WILL BE WARM TODAY-CHECK DENSITY ALTITUDE. && .PREV DISCUSSION... /ISSUED 300 AM CDT WED JUN 19 2013/ SHORT TERM... HIGH AMPLITUDE RIDGE IS PRESENT OVER THE CENTRAL USA THIS MORNING WITH A NOTABLE LOW COMING ASHORE THE OREGON COAST. FOR THE PAST COUPLE OF DAYS...NWP HAS HINTED AT A WEAKNESS IN THE RIDGE BUT INDICATIONS THIS MORNING POINT TOWARD A HIGH PRESSURE CENTER DEVELOPING NEAR THE BIG BEND INTO THURSDAY. WHAT DOES APPEAR IS THAT A LIMB OF ENERGY WILL ROTATE AROUND THE PACIFIC NW LOW. THIS WILL NO DOUBT CAUSE SOME DEGREE OF LIFT OVER THE AREA THOUGH THE MAIN INFLUENCE WILL BE WELL NW OF US. GIVEN THE LACK OF ANY REAL SYNOPTIC SCALE FORCING WORKING IN OUR FAVOR...WE MUST TURN TO MORE LOCAL EFFECTS TO ASCERTAIN IF WE WILL SEE PRECIPITATION. LEE TROUGH ALONG THE EASTERN SLOPE OF THE ROCKIES CONTINUES WITH PLENTIFUL MOISTURE BEING DRAWN IN. LOW LEVEL WIND FIELDS HAVE REMAINED SOUTHEASTERLY INDICATING THE PRESSURE GRADIENT CONTINUES TO BE STRONGER THAN TYPICAL. THERE ARE NO CLEAR INDICATIONS OF ANY BOUNDARIES IN NWP WITH THE POSSIBLE EXCEPTION OF WEAK CONVERGENCE OVER THE ROLLING PLAINS AS WINDS BACK A BIT THIS AFTERNOON. BEST THETA-E FIELDS WILL BE LOCATED WEST AND NORTHWEST THIS AFTERNOON AND FCST SOUNDINGS DO INDICATE THINGS REMAINING CAPPED EAST WITH SOME POTENTIAL FOR ISOLATED TO PERHAPS SCATTERED STORMS THIS AFTERNOON AND EVENING. INHERITED FCST APPEARS TO CAPTURE NEWEST THINKING QUITE WELL AND WILL ONLY MADE SMALL ADJUSTMENTS FOR POPS THIS AFTERNOON. CONDITIONAL SEVERE THREAT WILL EXIST WITH ANY STORMS WHICH BECOME ESTABLISHED AS MUCAPE OF 2KJ/KG AND BULK SHEAR OF 30-35 KTS WILL BE PRESENT. LONG TERM... THE SUBTROPICAL UA RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHERN PLAINS TOMORROW THROUGH THE WEEKEND...PROVIDING THE AREA WITH ABOVE NORM WARMTH /MID TO UPPER 90S/. BY THE WEEKEND HOWEVER...THE CENTER OF THE RIDGE WILL GET SHIFTED EAST TOWARDS NORTH CENTRAL TX/SW OK...COURTESY OF A BROAD UA LOW ACROSS THE NW PACIFIC CURRENTLY MOVING ONSHORE. AS SUCH...SW FLOW ALOFT WILL BE MOST PROMINENT NW OF THE CWA...FROM THE SWRN CONUS TO ACROSS THE CENTRAL/HIGH PLAINS. SFC LEE TROUGHING DRAPED FROM SERN CO TO SOUTH CENTRAL NM MAY BE A FOCUS FOR STORM DEVELOPMENT...COMBINED WITH THE TRANSPORT OF BAJA MOISTURE...TOPOGRAPHIC INFLUENCES AND DIURNAL HEATING. LOCALLY...STORMS WILL LIKELY BE HARD-PRESSED TO DEVELOP...BUT PRECIP ACTIVITY BRUSHING ACROSS THE WRN AND NWRN ZONES IS PLAUSIBLE...WITH HIGH DEPENDENCE ON THE EXACT LOCATION OF THE SFC TROUGH. WILL HOLD ON TO MENTIONABLE POPS ACROSS THE SAID AREAS EACH AFTN-EVENING TOMORROW AND FRIDAY...WITH 10-13 PERCENT POPS THROUGHOUT THE WEEKEND. NEXT WEEK...WARM CONDITIONS WILL ENSUE /90S/ AS THE UA RIDGE RETROGRADES BACK ACROSS THE CWA EARLY IN THE WEEK...TO NEAR THE FOUR-CORNERS BY MID-WEEK. GENERALLY...DRY CONDITIONS APPEAR TO DOMINATE DURING THE SAID RIDGE NORTHWESTWARD PROPAGATION...WITH THE EXCEPTION OF A WEAKNESS NOTED ALONG THE WESTERN PERIPHERY OF THE UA RIDGE /LIGHT QPF SIGNALS ACROSS THE FAR NWRN ZONES MONDAY EVENING/. NOT QUITE READY TO BITE ON THIS AS THE NEED FOR RUN TO RUN CONSISTENCY WITH REGARD TO THIS WEAKNESS IS DESIRED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 94 65 94 65 93 / 20 20 20 20 20 TULIA 92 68 94 67 94 / 20 20 10 10 10 PLAINVIEW 93 69 94 68 94 / 20 20 10 10 10 LEVELLAND 96 69 96 69 95 / 20 20 10 10 10 LUBBOCK 94 70 96 69 95 / 10 20 10 10 10 DENVER CITY 96 69 98 69 97 / 20 20 10 10 10 BROWNFIELD 96 70 97 68 96 / 10 20 10 10 10 CHILDRESS 93 70 98 71 98 / 10 20 10 10 0 SPUR 91 70 96 71 96 / 10 10 10 10 10 ASPERMONT 96 70 98 72 98 / 10 10 10 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/26
Hazardous weather outlook, Jun 19, 9:16 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 916 AM CDT WED JUN 19 2013 TXZ021>044-201430- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 916 AM CDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS THIS MORNING OVER THE NORTHERN ROLLING PLAINS WILL HAVE POTENTIAL FOR HAIL TO THE SIZE OF GOLF-BALLS... WIND GUSTS OF 60 MPH...AND FLASH FLOODING. THERE ALSO IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY OVER THE SOUTH PLAINS AND EXTREME SOUTHWEST TEXAS PANHANDLE...ALSO WITH A THREAT FOR GOLF- BALL SIZED HAIL AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE ENCOURAGED FROM STORMS TODAY...AND ACTIVATION OF SPOTTER GROUPS IS POSSIBLE OVER THE NORTHERN ROLLING PLAINS...THE EXTREME SOUTHWEST TEXAS PANHANDLE... AND THE WESTERN SOUTH PLAINS.
In the hours before
Local storm report, Jun 19, 9:05 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD LAKEVIEW 34.67N 100.70W
06/19/2013 HALL TX PUBLIC
HIGHWAY 256 IN LAKEVIEW FLOODED
&&
EVENT NUMBER LUB1300364
GDSLocal storm report, Jun 19, 9:11 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
911 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 2 NE LAKEVIEW 34.69N 100.67W
06/19/2013 M2.70 INCH HALL TX PUBLIC
RAIN FELL IN 45 MINUTES
&&
EVENT NUMBER LUB1300365
GDSSpecial weather statement, Jun 19, 9:34 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
934 AM CDT WED JUN 19 2013
TXZ024>026-030>032-191500-
BRISCOE-CHILDRESS-COTTLE-FLOYD-HALL-MOTLEY-
934 AM CDT WED JUN 19 2013
...STRONG THUNDERSTORMS WITH INTENSE RAINFALL CONTINUES ACROSS THE
NORTHERN ROLLING PLAINS LATE THIS MORNING INCLUDING PORTIONS OF
FLOYD...COTTLE...MOTLEY...HALL...CHILDRESS AND BRISCOE COUNTIES...
AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF SILVERTON TO 4 MILES WEST OF QUITAQUE TO 7 MILES SOUTHWEST OF
CHILDRESS...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...AND AREAS OF FLOODING ARE EXPECTED
WITH THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3475 10041 3444 10007 3413 10006 3415 10114
3433 10141 3474 10146
TIME...MOT...LOC 1433Z 337DEG 31KT 3466 10141 3435 10112
3434 10032
05Local storm report, Jun 19, 9:49 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
949 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD 6 W LAKEVIEW 34.67N 100.80W
06/19/2013 HALL TX LAW ENFORCEMENT
HIGHWAY 256 FLOODED IN LESLEY. ROAD WAS NOT PASSABLE.
&&
EVENT NUMBER LUB1300366
GDSLocal storm report, Jun 19, 9:52 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
952 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL QUITAQUE 34.37N 101.06W
06/19/2013 E0.88 INCH BRISCOE TX TRAINED SPOTTER
NICKEL SIZE HAIL AND VERY HEAVY RAIN
&&
EVENT NUMBER LUB1300367
GDSSpecial weather statement, Jun 19, 10:02 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1002 AM CDT WED JUN 19 2013
TXZ024>026-030>032-191530-
BRISCOE-CHILDRESS-COTTLE-FLOYD-HALL-MOTLEY-
1002 AM CDT WED JUN 19 2013
...STRONG THUNDERSTORMS WITH INTENSE RAINFALL CONTINUE ACROSS THE
NORTHERN ROLLING PLAINS LATE THIS MORNING INCLUDING PORTIONS OF
FLOYD...COTTLE...MOTLEY...HALL...CHILDRESS AND BRISCOE COUNTIES...
AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
SILVERTON TO 8 MILES SOUTH OF QUITAQUE TO 12 MILES SOUTH OF
CHILDRESS...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS WITH AREAS OF FLOODING...ARE POSSIBLE
WITH THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3440 10001 3423 10003 3424 10004 3422 10005
3398 10005 3403 10095 3433 10146 3474 10147
3474 10104
TIME...MOT...LOC 1501Z 345DEG 22KT 3454 10142 3425 10100
3424 10030
05The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:05 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 25 min |
| Jun 19, 8:20 AM CDT | Areal Flood Advisory | LUB | Hall | 2 hr |
| Jun 19, 8:31 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 29 min |
| Jun 19, 8:38 AM CDT | Flash Flood Warning | LUB | Hall | 112 min |
| Jun 19, 9:05 AM CDT | Special Weather Statement | LUB | Briscoe, Childress, Hall | 25 min |
| Jun 19, 9:34 AM CDT | Special Weather Statement | LUB | Briscoe, Childress, Hall | 26 min |
| Jun 19, 9:47 AM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 6 hr |
| Jun 19, 10:02 AM CDT | Special Weather Statement | LUB | Briscoe, Cottle, Hall, Motley | 28 min |
| Jun 19, 10:39 AM CDT | Special Weather Statement | LUB | Briscoe, Cottle, Hall, Motley | 36 min |
| Jun 19, 11:00 AM CDT | Special Weather Statement | LUB | Hall, Motley | 30 min |
| Jun 19, 12:02 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, King, Motley | 3 hr |
| Jun 19, 12:34 PM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 2 hr |
| Jun 19, 1:25 PM CDT | Special Weather Statement | LUB | Stonewall | 35 min |
| Jun 19, 2:08 PM CDT | Special Weather Statement | LUB | Stonewall | 37 min |
| Jun 19, 3:41 PM CDT | River Flood Warning | LUB | Childress | 16 hr |
| Jun 19, 4:03 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Jun 19, 4:39 PM CDT | Special Weather Statement | LUB | Hockley | 21 min |
| Jun 19, 4:47 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 43 min |
| Jun 19, 5:08 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 22 min |
| Jun 19, 5:28 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| Jun 19, 5:28 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 62 min |
| Jun 19, 5:31 PM CDT | Tornado Warning | LUB | Hockley | 29 min |
| Jun 19, 5:55 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Lamb, Parmer | 35 min |
| Jun 19, 5:57 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 63 min |
| Jun 19, 6:08 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 37 min |
| Jun 19, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 47 min |
| Jun 19, 6:35 PM CDT | Areal Flood Advisory | LUB | Hockley | 3 hr |
| Jun 19, 6:41 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Lamb, Parmer | 3 hr |
| Jun 19, 6:46 PM CDT | Special Weather Statement | LUB | Terry | 29 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.